# SDR MASA200400025

- Difficulty date: January 11, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 14,303 hours, 10,652 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 1347
- Condition: Inoperative
- Location: Windshield
- Part time: 1,691 hours, 1,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6158 PHX, RETURNED TO FIELD FOR LEFT WINDOW HEAT CAUTION MSG IN FLT.  WEATHER AT DESTINATION WAS CALLING FOR ICE.  MX REPLACED THE WINDSHIELD TEMP CONTROLLER.  OP CHECKS GOOD.
